MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 6R - 13MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 6R - 13MM
Model Number 02.12.E0613FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Joint Laxity (4526)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 march 2026.Gmk-spherika 02.12.E0613fr gmk-sphere tibial insert e-cross - flex 6r - 13mm (k202022) lot: 2410737: (b)(4) items manufactured and released 13-jun-2024.Expiration date: 26-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had primary right knee surgery on (b)(6) 2025.On (b)(6) 2026, the patient came in due pain from patella arthritis and a torn arthrotomy as the result of a fall.The surgeon performed a washout and revised the patient`s natural patella and upsized the insert from 10mm to 13mm at his discretion.The surgery was completed successfully.On (b)(6) 2026, the patient came in due to torn arthrotomy and the cause is unknown.There was no communication that a fall or trauma caused the torn arthrotomy.The surgeon performed a washout and revised the 13mm insert to a same size insert.The surgery was completed successfully.Presently, the patient came in presenting pain due to a torn quad tendon that reportedly occurred when standing.The surgeon revised the insert from 13 mm to 14 mm at his discretion.The surgery was completed successfully.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 6R - 13MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24871723
Report Number3005180920-2026-00285
Device Sequence Number9878038
Product Code JWH
UDI-Device Identifier07630971262362
UDI-Public07630971262362
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0613FR
Device Lot Number2410737
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient RaceWhite